# SDR AALA20001575

- Difficulty date: September 20, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EIT LIGHT AT 8B INOPERATIVE.  SECURED EMERGENCY EIT LIGHT CONNECTOR AT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
